# SDR DL72S972555

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Nr 2 Engine
- Component: 652275430
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG 8TH STAGE DUCT RUPTURED, DAMAGED FIREWALL AND FIRE LOOP.  REPLACED DUCT AND FIRE LOOP, MADE TEMPORARY REPAIR TO FIREWALL.  A/C MTC FAIRY TO SLC.
